# SDR UIEA2024080800794

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: BACJ40AB216
- Condition: Deteriorated
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR, TRUNNION DOOR 735, DETERIORATED WIRE JUMPER, IN UPPER HINGE OF TRUNION DOOR.( LEFT MAIN LANDING GEAR, TRUNNION DOOR 735, BONDING JUMPER WAS REPLACED, IN UPPER HINGE OF TRUNION DOOR. I.A.W. SWPM 20-20-10 REV. 86 DATE: JUN 15/2024. BONDING METER S/N: 1539 DATE: 22/JAN/2025. BONDING VALUE: 1.0 MILLIOHMS. NO FURTHER DEFECTS NOTED )
